# SDR AALA202508211540

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 41,286 hours, 17,855 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56030542
- Condition: Failed
- Location: Zone 200
- Part time: 15,033 hours, 7,084 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RIGHT IRS FAULT IN FLIGHT FIRST OFFICER PFD AND ALSO WENT BLANK, CONTINUED ERRONEOUS INDICATIONS OF BOTH WINDS AND LOCATIONS WHEN SHARING BOTH ON IRS 1. ERRONEOUS GPS LOCATION. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. REMOVE AND REPLACED RIGHT (ADIRU)-AIR DATA INERTIA REFERENCES UNIT, PER AMM 34-21-01. OPERATIONAL CHECK GOOD. NO OTHER ABNORMALITY SHOWING AT THIS TIME.
